# SDR SWIA202266510

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 24,887 hours, 19,617 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: AS SOON AS WE PARKED AT THE GATE FAINT SMELL OF SMOKE IN CABIN AND COCKPIT AND PACK 1 WENT TO 99 DEG C. / C: MEL 21-51-1E / CAT C EXP 9-29-22 /  SMELL OF SMOKE WAS DUE TO LEFT PACK SEIZED PACK TEMP WENT TO 99C AND NO AIR  COMING OUT FROM THE LEFT PACK EXHAUST. / AS SOON AS WE PARKED AT THE GATE FAINT SMELL OF SMOKE IN CABIN AND COCKPIT AND PACK 1 WENT TO 99 DEG C.   (FILED CLOSED)   REMOVED AND REPLACED #1 ACM IN REF. TO AMM 21-51-08, OPS AND LEAK CHECK GOO AT THIS TIME. THIS CLEARS DMI PLACARDS REMOVED.
